# SDR 2005FA0000920

- Difficulty date: June 7, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- Engine: Pwa PT6*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Assy
- Part number: 503801534
- Condition: Sheared
- Location: Flap Actuator
- Part time: 17,610 hours
- Component: Actuator, Raythn
- Component part number: 1295210502
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT IB FLAP ACTUATOR WOULD NOT ACTUATE.  UPON TEARDOWN INSPECTION DISCOVERED THE 90 DEGREE DRIVE ASSEMBLY, FLAP CABLE CONNECTOR COUPLING HAD SHEARED THE ROLL PIN THAT CONNECTS THE COUPLING TO A DRIVE GEAR.  THIS 90 DEGREE DRIVE ASSEMBLY HAS NO FIELD MAINTENANCE REQUIREMENTS BEYOND LUBING AND CHECKING GEAR FREEPLAY.  THIS PART IS NOT ALLOWED TO BE REPAIRED IN THE FIELD AND NO INSTRUCTIONS TO INSPECT THE SHEAR PINS.  THE FLAP ACTUATOR WAS LAST EACH 10,000 CYCLE INSPECTED 9/04.  (K)
